The Hua system on irreducible Hermitian symmetric spaces of nontube type
Annales de l'Institut Fourier, Volume 54 (2004) no. 1, p. 81-127
Let G/K be an irreducible Hermitian symmetric space of noncompact type. We study a G- invariant system of differential operators on G/K called the Hua system. It was proved by K. Johnson and A. Korányi that if G/K is a Hermitian symmetric space of tube type, then the space of Poisson-Szegö integrals is precisely the space of zeros of the Hua system. N. Berline and M. Vergne raised the question about the nature of the common solutions of the Hua system for Hermitian symmetric spaces of nontube type. In this paper we show that these are exactly the pluriharmonic functions.
Soit G/K un espace hermitien symétrique non compact irréductible. On étudie un système invariant H d’opérateurs differentiels sur G/K. Selon un théorème de K. Johnson et A. Korányi, une fonction sur un espace hermitien symétrique de type tube est annulée par le système 𝐇 de Hua si et seulement si elle est l’intégrale de Poisson-Szegö d’une hyperfonction. N. Berline et M. Vergne ont posé la question de caractériser les fonctions 𝐇 - harmoniques sur les espaces hermitiens de type II. Ici on montre que ce sont les fonctions pluriharmoniques.
DOI : https://doi.org/10.5802/aif.2011
Classification:  32A50,  32W50,  32M15
Keywords: pluriharmonic functions, Hua system, Hermitian symmetric spaces, Siegel domains
@article{AIF_2004__54_1_81_0,
     author = {Buraczewski, Dariusz},
     title = {The Hua system on irreducible Hermitian symmetric spaces of nontube type},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {1},
     year = {2004},
     pages = {81-127},
     doi = {10.5802/aif.2011},
     mrnumber = {2069122},
     zbl = {1065.32017},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2004__54_1_81_0}
}
Buraczewski, Dariusz. The Hua system on irreducible Hermitian symmetric spaces of nontube type. Annales de l'Institut Fourier, Volume 54 (2004) no. 1, pp. 81-127. doi : 10.5802/aif.2011. https://aif.centre-mersenne.org/item/AIF_2004__54_1_81_0/

[BBDHPT] A. Bonami; D. Buraczewski; E. Damek; A. Hulanicki; R. Penney; B. Trojan Hua system and pluriharmonicity for symmetric irreducible Siegel domains of type II, Journal of Functional Analysis, Tome 188 (2002), pp. 38-74 | MR 1878631 | Zbl 0999.31005

[BDH] D. Buraczewski; E. Damek; A. Hulanicki Bounded pluriharmonic functions on symmetric irreducible Siegel domains, Mathematische Zeitschrift, Tome 240 (2002), pp. 169-195 | MR 1906712 | Zbl 1008.32013

[BV] N. Berline; M. Vergne Equations de Hua et noyau de Poisson, Springer-Verlag (Lecture Notes in Math.) Tome 880 (1981), pp. 1-51 | MR 644825 | Zbl 0521.32024

[DH] E. Damek; A. Hulanicki Boundaries for left-invariant subelliptic operators on semidirect products of nilpotent and abelian groups, J. Reine Angew. Math, Tome 411 (1990), pp. 1-38 | MR 1072971 | Zbl 0699.22012

[DHMP] E. Damek; A. Hulanicki; D. Müller; M. Peloso \newblock Pluriharmonic H 2 functions on symmetric irreducible Siegel domains, Geom. and Funct. Anal, Tome 10 (2000), pp. 1090-1117 | MR 1792830 | Zbl 0969.31007

[DHP] E. Damek; A. Hulanicki; R. Penney Hua operators on bounded homogeneous domains in n and alternative reproducing kernels for holomorphic functions, Journal of Functional Analysis, Tome 151 (1997) no. 1, pp. 77-120 | MR 1487771 | Zbl 0887.43005

[FK] J. Faraut; A. Korányi Analysis On Symmetric Cones, Clarendon Press, Oxford (1994) | MR 1446489 | Zbl 0841.43002

[H1] S. Helgason Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, New York (1962) | MR 514561 | Zbl 0451.53038

[H2] S. Helgason Groups and Geometric Analysis, Academic Press, Orlando (1984) | MR 754767 | Zbl 0543.58001

[H3] S. Helgason Geometric Analysis on Symmetric Spaces, American Mathematical Society, Providence (1994) | MR 1280714 | Zbl 0809.53057

[HC] Harish; - Chandra Discrete series for semisimple Lie groups II, Acta Math, Tome 116 (1966), pp. 1-111 | MR 219666 | Zbl 0199.20102

[Hua] L. K. Hua Harmonic Analysis of Functions of Several Complex Variables in the Classical Domains, Science Press, Peking (1958), Amer. Math. Soc. Transl. (Math. Monograph) (1963) | MR 171936 | Zbl 0507.32025

[J1] K. Johnson Remarks on the theorem of Korányi and Malliavin on the Siegel upper half-plane of rank two, Proc. Amer. Math. Soc, Tome 67 (1977), pp. 351-356 | MR 476918 | Zbl 0395.22012

[J2] K. Johnson Differential equations and the Bergman-Shilov boundary on the Siegel upper half-plane, Arkiv for Matematik, Tome 16 (1978), pp. 95-108 | MR 499140 | Zbl 0395.22013

[JK] K. Johnson; A. Korányi The Hua operators on bounded symmetric domains of tube type, Annals of Math, Tome 111 (1980) no. 2, pp. 589-608 | MR 577139 | Zbl 0468.32007

[K] A. Korányi Analysis and Geometry on Complex Homogeneous Domains, chapter Function Spaces on Bounded Symmetric Domains, Birkhäuser, Boston--Basel--Berlin (2000), pp. 183-281 | MR 1727259 | Zbl 0958.32022

[KM] A. Korányi; P. Malliavin Poisson formula and compound diffusion associated to an overdetermined elliptic system on the Siegel halfplane of rank two, Acta Math, Tome 134 (1975), pp. 185-209 | MR 410278 | Zbl 0318.60066

[Kn] A. W. Knapp Lie Groups Beyond an Introduction, Birkhäuser, Boston--Basel--Berlin (1996) | MR 1399083 | Zbl 0862.22006

[KV] A. Korányi; S. Vági Rational inner functions on bounded symmetric domains, Trans. A. M. S, Tome 254 (1979), pp. 179-193 | MR 539914 | Zbl 0439.32006

[KW] A. Korányi; J. Wolf Realization of Hermitian symmetric spaces as generalized half-planes, Annals of Math, Tome 81 (1965) no. 2, pp. 265-288 | MR 174787 | Zbl 0137.27402

[L] M. Lassalle Les équations de Hua d'un domaine borné symétrique de tube type, Invent. Math, Tome 77 (1984), pp. 129-161 | MR 751135 | Zbl 0582.32042

[R] A. Raugi Fonctions harmoniques sur les groupes localement compact à base dénombrable, Bull. Soc. Math. France, Mémoire, Tome 54 (1977), pp. 5-118 | Numdam | MR 517392 | Zbl 0389.60003

[S] I. Satake Algebraic structures of symmetric domains, Iwanami-Shoten and Princeton Univ. Press (1980) | MR 591460 | Zbl 0483.32017

[T] S. Thangavelu Harmonic Analysis on the Heisenberg Group, Birkhäuser, Boston--Basel--Berlin (1998) | MR 1633042 | Zbl 0892.43001